Preconditioners for nondefinite Hermitian Toeplitz systems


Chan, Raymond H. ; Potts, Daniel ; Steidl, Gabriele



URL: http://www-user.tu-chemnitz.de/~potts/paper/indef....
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: SIAM journal on matrix analysis and applications
Volume: 22
Issue number: 3
Page range: 647-665
Place of publication: Philadelphia, Pa.
Publishing house: SIAM
ISSN: 0196-5212 , 0895-4798
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik u. Informatik (Steidl -2011)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item